IJPAM: Volume 98, No. 4 (2015)

BEST CO-APPROXIMATION IN CONE METRIC SPACES

T. Sistani$^1$, M. Abrishami-Moghaddam$^2$
$^1$Department of Mathematics
Kerman Branch
Islamic Azad University
Kerman, IRAN
$^2$Department of Mathematics
Birjand Branch
Islamic Azad University
Birjand, IRAN


Abstract.

Received: September 8, 2014

AMS Subject Classification: 41A65

Key Words and Phrases: cone metric spaces, best co-approximation, co-Chebyshev subset

Download paper from here.




DOI: 10.12732/ijpam.v98i4.7 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 98
Issue: 4
Pages: 485 - 489


Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).